# SDR SWAA2022021169833

- Difficulty date: February 7, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N8702L
- Make and model: Boeing 737-8
- Aircraft serial: 36989
- Aircraft time: 4,727 hours, 2,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR EXTERIOR SLIDE LIGHT INOP. ; / [01] RELAMPED AFT SERVICE DOOR SLIDE LIGHT IAW AMM 33-51-04.
